# SDR USAA2009092292592

- Difficulty date: September 16, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Part number: D5463003800000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON RIGHT PYLON SPIGOT BALL JOINT BEARING AT RIB 4 TO RIB 10, Z480.  REPLACED RIGHT PYLON SPIGOT BALL JOINT BEARING AT RIB 4 TO RIB 10, Z480 IAW JOB CARD 26C40054035.
